| Model Number |
04.01.0121 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
07/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05-aug-2025: 04.01.0121 humeral reverse hc liner ø36/+6mm (k170452) lot.2315000: 45 items manufactured and released on 11-sep-2023 expiration date: 2028-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot.2308055 (b)(4) items manufactured and released on 06-jun-2023 expiration date: 2028-05-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 3 months from primary the patient reported pain and instability, the surgeon revised the reverse shoulder to an hemi.Surgery completed successfully.